MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Model Number EXPRESSION MR400 MRI PATIENT MONITOR SYS
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remote service engineer (rse) sent multiple good faith effort attempts to the customer to receive more information about the reported issue but the customer did not respond.The remote service was canceled and the case closed.The cause of the issue is unknown.Based on the information available and the testing conducted, the cause of the reported problem is unknown.The reported problem was not confirmed.We are unable to confirm the final disposition of the device, because the customer did not respond to requests for additional information.The investigation concludes that no further action is required at this time.
 
Event or Problem Description
It was reported co2 not reading accurately.Patient involvement is unknown.There was no report of patient or user harm.

Brand Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Common Device Name
EXPRESSION MR400 MRI PATIENT MONITORING SYSTEM (MODEL MR400)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key23644635
Report Number1051786-2025-000017
Device Sequence Number9646511
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXPRESSION MR400 MRI PATIENT MONITOR SYS
Device Catalogue Number866185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown